# SDR CA100104009

- Difficulty date: December 25, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Carbon Seal
- Condition: Leaking
- Location: Idg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) LT OIL PRESSURE MESSAGE IN FLIGHT. COMPLIED WITH QRH. EVENTUALLY SHUT DOWN LT ENG AND LANDED SINGLE ENG.  R & R  IDG B AXIS CARBON SEAL ASSY IAW AMM 72-60-00, AND SUP 05 018A. OPS CHECKED AND NO FURTHER DEFECTS NOTED.
